# SDR REXA2012030900352

- Difficulty date: March 9, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 18,625 hours, 16,099 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL ON APPROACH AT 3000.  REMOVED AND REPLACED RT BPSU IAW CRJ AMM 27-51-10.  RIGGED LT AND RT FLAPS BPSU IAW CRJ AMM 27-51-10.  PERFORMED OPS CHECK OF FLAPS SYSTEM NORMAL.  A/C OK FOR SVC.
